MAUDE Adverse Event Report: Aesculap Inc. NOIR; PUNCH, SURGICAL

Aesculap Inc. NOIR; PUNCH, SURGICAL
Model Number FK961B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a kerrison detach 130dg up 200mm 1mm thin (part # fk961b) was used during a procedure on (b)(6) 2026.Reportedly the tip of the device broke inside the patient during surgery.The staff was able to remove the broken piece and went through their hospital policies to make sure it had all been removed from the patient this report is filed under or aic reference (b)(4).

Brand Name
NOIR
Common Device Name
PUNCH, SURGICAL
Manufacturer (Section D)
Aesculap Inc.
3773 corporate parkway
center valley PA 18034
MDR Report Key50853436
Report Number2916714-2026-00028
Device Sequence Number18630267
Product Code LRY
UDI-Device Identifier04038653436811
UDI-Public(01)04038653436811
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFK961B
Device Catalogue NumberFK961B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/22/2026